Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 47, NWS Gray, ME

June 9, 20114 counties in New Hampshire; York County, Maine

NWS Gray, ME issued this severe thunderstorm warning at Jun 9, 2011, 3:56 PM EDT for 4 counties in New Hampshire; York County, Maine. It was in force for 64 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2011, 3:56 PM EDT (19:56 UTC)
Expired
Jun 9, 2011, 5:00 PM EDT
In force
64 min
Issued by
NWS Gray, ME
Area
Storm-based polygon

Counties York County, ME, Belknap County, NH, Merrimack County, NH, Rockingham County, NH, Strafford County, NH

The radar

The Boston radar (KBOX), 118 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 4:20 PM EDTTSTM WND GST 702 Ne Kennebunk, MEMULTIPLE BRANCHES AND TREES DOWN
Jun 9, 4:26 PM EDTTSTM WND DMGLee, NHSEVERAL TREES DOWN ON STEPPING STONE ROAD
Jun 9, 4:35 PM EDTTSTM WND GST 58Derry, NHBRANCHES BROKEN
Jun 9, 4:38 PM EDTTSTM WND DMG4 Se Sanford, METREE DOWN AT WALMART IN SANFORD
Jun 9, 4:38 PM EDTTSTM WND DMGSanford Awos, MEBRANCHES DOWN AT SANFORD AIRPORT
Jun 9, 4:40 PM EDTTSTM WND DMG2 Ne Kennebunk, MELARGE TREES DOWN ON PRIVATE PROPERTY
Jun 9, 4:51 PM EDTTSTM WND DMGSalem, NH
Jun 9, 5:00 PM EDTTSTM WND DMGPortsmouth, NHTREES DOWN ALL OVER TOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 12:06 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 7.9 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2011-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 117 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2011-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 178 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
117 J/kg
Mixed-layer CIN
-316 J/kg
Mixed-layer LCL
1195 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
178 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

606 
WUUS51 KGYX 091956
SVRGYX
MEC031-NHC001-013-015-017-092100-
/O.NEW.KGYX.SV.W.0047.110609T1956Z-110609T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
356 PM EDT THU JUN 9 2011

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BELKNAP COUNTY IN CENTRAL NEW HAMPSHIRE...
  STRAFFORD COUNTY IN CENTRAL NEW HAMPSHIRE...
  EASTERN MERRIMACK COUNTY IN CENTRAL NEW HAMPSHIRE...
  ROCKINGHAM COUNTY IN SOUTHERN NEW HAMPSHIRE...
  SOUTHERN YORK COUNTY IN SOUTHWEST MAINE...

* UNTIL 500 PM EDT...

* AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM TILTON-NORTHFIELD TO HOPKINTON...OR ALONG A LINE EXTENDING
  FROM FRANKLIN TO HENNIKER...AND MOVING EAST AT 55 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CANTERBURY...HOPKINTON...GILMANTON...LOUDON...CONCORD...HOOKSETT...
  SUNCOOK...BARNSTEAD...ALTON...SOUTH HOOKSETT...EPSOM...BEAR BROOK
  STATE PARK...DERRY...FARMINGTON...NORTHWOOD...PAWTUCKAWAY STATE
  PARK...RAYMOND...SALEM...ROCHESTER...BARRINGTON...LEBANON...
  EPPING...BRENTWOOD...BERWICK...SOMERSWORTH...DOVER...DURHAM...
  NEWMARKET...EXETER...SOUTH BERWICK...STRATHAM...GREAT BAY NATIONAL
  WILDLIFE REFUGE...NEWINGTON...SEABROOK...GREENLAND...SOUTH ELIOT...
  HAMPTON...WELLS...HAMPTON BEACH STATE PARK...PORTSMOUTH...
  KENNEBUNK...RYE...KITTERY...YORK...KENNEBUNKPORT AND CAPE NEDDICK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
SOUTHWEST NEW HAMPSHIRE. THIS IS AN EXTREMELY DANGEROUS SITUATION. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE.

&&

LAT...LON 4277 7135 4283 7144 4293 7146 4295 7139
      4301 7141 4306 7153 4305 7164 4315 7167
      4312 7182 4352 7159 4339 7042 4335 7042
      4331 7055 4316 7059 4287 7081 4288 7092
      4285 7103 4280 7107 4281 7115 4273 7118
TIME...MOT...LOC 1956Z 278DEG 47KT 4343 7152 4321 7172

$$

KIMBLE
2 follow-up statements
522 
WWUS51 KGYX 092028
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
428 PM EDT THU JUN 9 2011

MEC031-NHC001-013-015-017-092100-
/O.CON.KGYX.SV.W.0047.000000T0000Z-110609T2100Z/
BELKNAP NH-STRAFFORD NH-MERRIMACK NH-ROCKINGHAM NH-YORK ME-
428 PM EDT THU JUN 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHERN YORK...ROCKINGHAM...SOUTHEASTERN MERRIMACK...STRAFFORD
AND SOUTHEASTERN BELKNAP COUNTIES...

AT 422 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS.  THESE STORMS WERE LOCATED 
ALONG A LINE EXTENDING FROM 6 MILES WEST OF SANFORD TO 9 MILES NORTH 
OF MANCHESTER...MOVING EAST AT 50 MPH.

SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
LEBANON...AUBURN...EAST ROCHESTER...NORTHWOOD...ROCHESTER...
DEERFIELD...LONDONDERRY...GONIC...CANDIA...BARRINGTON...DERRY...
CHESTER...BERWICK...SOMERSWORTH...RAYMOND...HAMPSTEAD...NORTH 
BERWICK...FREMONT...SALEM...LEE...ROLLINSFORD...MADBURY...DOVER...
SOUTH BERWICK...DANVILLE...ATKINSON...EPPING...DURHAM...KENNEBUNK...
WELLS...KINGSTON...NEWMARKET...ARUNDEL...KENNEBUNKPORT...ELIOT... 
NEWTON...EAST KINGSTON...OGUNQUIT...NEWINGTON...NEWFIELDS...
EXETER...SOUTH HAMPTON...KENSINGTON...STRATHAM...GREENLAND...CAPE 
NEDDICK...YORK...PORTSMOUTH...KITTERY...SEABROOK...HAMPTON...NEW 
CASTLE AND RYE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
CENTRAL NEW HAMPSHIRE. THIS IS AN EXTREMELY DANGEROUS SITUATION. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE.

&&

LAT...LON 4277 7135 4283 7144 4293 7146 4295 7139
      4301 7141 4306 7153 4305 7164 4315 7167
      4315 7168 4347 7115 4339 7042 4335 7042
      4331 7055 4316 7059 4287 7081 4288 7092
      4285 7103 4280 7107 4281 7115 4273 7118
TIME...MOT...LOC 2025Z 282DEG 41KT 4340 7085 4310 7133

$$

KIMBLE
703 
WWUS51 KGYX 092039
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
439 PM EDT THU JUN 9 2011

NHC001-092049-
/O.CAN.KGYX.SV.W.0047.000000T0000Z-110609T2100Z/
BELKNAP NH-
439 PM EDT THU JUN 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BELKNAP COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORMS HAVE EXITED BELKNAP COUNTY.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE.

LAT...LON 4277 7135 4283 7144 4293 7146 4295 7139
      4301 7141 4306 7153 4306 7156 4313 7152
      4345 7093 4339 7042 4335 7042 4331 7055
      4316 7059 4287 7081 4288 7092 4285 7103
      4280 7107 4281 7115 4273 7118
TIME...MOT...LOC 2039Z 282DEG 41KT 4328 7077 4299 7133

$$

MEC031-NHC013-015-017-092100-
/O.CON.KGYX.SV.W.0047.000000T0000Z-110609T2100Z/
STRAFFORD NH-MERRIMACK NH-ROCKINGHAM NH-YORK ME-
439 PM EDT THU JUN 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHERN YORK...ROCKINGHAM...SOUTHEASTERN MERRIMACK AND STRAFFORD
COUNTIES...

AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS.  THESE STORMS WERE LOCATED 
ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF DOVER TO 
MANCHESTER...MOVING EAST AT 45 MPH.

SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SOUTH
BERWICK...DERRY...DOVER...MADBURY...LEE...RAYMOND...VAUGHAN WOODS
STATE PARK...WINDHAM...CHESTER...DURHAM...EPPING...FREMONT...
SANDOWN...ELIOT...NEWMARKET...WELLS...OGUNQUIT...HAMPSTEAD...SALEM...
KENNEBUNK...SOUTH ELIOT...NEWINGTON...ATKINSON...BRENTWOOD...
DANVILLE...EAST HAMPSTEAD...GREAT BAY NATIONAL WILDLIFE REFUGE...
NEWFIELDS...ARUNDEL...KENNEBUNKPORT...PLAISTOW...STRATHAM...CAPE
NEDDICK...KINGSTON STATE PARK...KINGSTON...YORK...KITTERY...EXETER...
PORTSMOUTH...GREENLAND...NEWTON...EAST KINGSTON...RYE HARBOR STATE
PARK...ODIORNE POINT STATE PARK...NORTH HAMPTON STATE PARK...NEW
CASTLE...HAMPTON BEACH STATE PARK...KITTERY POINT...SOUTH HAMPTON...
SEABROOK...RYE...NORTH HAMPTON...KENSINGTON...HAMPTON FALLS AND
HAMPTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
CENTRAL NEW HAMPSHIRE. THIS IS AN EXTREMELY DANGEROUS SITUATION. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE.

&&

LAT...LON 4277 7135 4283 7144 4293 7146 4295 7139
      4301 7141 4306 7153 4306 7156 4313 7152
      4345 7093 4339 7042 4335 7042 4331 7055
      4316 7059 4287 7081 4288 7092 4285 7103
      4280 7107 4281 7115 4273 7118
TIME...MOT...LOC 2039Z 282DEG 41KT 4328 7077 4299 7133

$$

KIMBLE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 2:02 PM EDT, 1 hour 54 minutes earlier.

Area forecast discussion, Jun 9, 2:02 PM EDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
202 PM EDT THU JUN 9 2011

.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS THE REGION THIS AFTERNOON AND
EVENING...GENERATING STRONG THUNDERSTORMS ACROSS THE AREA. HIGH
PRESSURE WILL MOVE IN FOR FRIDAY. A LOW PRESSURE SYSTEM WILL PASS
NORTH OF THE REGION SATURDAY AND SUNDAY AND WILL BRING
ANOTHER CHANCE OF PRECIPITATION TO THE REGION. HIGH PRESSURE
RETURNS FOR THE FIRST HALF OF THE WORK WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
FRONTAL BOUNDARY OVER SOUTHERN CANADA NOW BEGINNING TO MAKE SOME
PROGRESS SOUTHWARD. STORMS FIRING UP OVER THE CHAMPLAIN VALLEY.
EXPECT STORMS TO BEGIN DEVELOPING OVER THE NEXT TWO HOURS OVER THE
MOUNTAINS OF NEW HAMPSHIRE AND MAINE. STORMS WILL MOVE PRIMARILY
WEST TO EAST AND WILL AFFECT THE COASTAL PLAIN DURING THE LATE
AFTERNOON HOURS. ENTIRE EVENT WILL LIKELY BE OVER FOR OUR CWA BY
8PM OR SOONER.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
COOLER AND DRIER AIR FILTERS INTO THE REGION TOMORROW AND TOMORROW
NIGHT AS COLD FRONT CONTINUES TO MOVE OFFSHORE.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
LOW PRESSURE SYSTEM DEVELOPS OVER THE GREAT LAKES REGION LATE
FRIDAY NIGHT AND SATURDAY MORNING. THE LOW IS EXPECTED TO TRACK
PARALLEL TO THE SAINT LAWRENCE VALLEY TO THE NORTH OF OUR AREA.
EXPECT THE SYSTEM TO PRODUCE SHOWERS AND THUNDERSTORMS LATE
SATURDAY THROUGH SUNDAY NIGHT. HIGH PRESSURE THEN RETURNS TO THE
REGION THROUGH AT LEAST WEDNESDAY.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
SHORT TERM...PRIMARILY VFR...ALTHOUGH THERE WILL BE BRIEF DROPS IN
VSBY AND CIGS AS THUNDERSTORMS PASS THROUGH THIS AFTERNOON. PATCHY
FOG IS EXPECTED TO DEVELOP LATER TONIGHT AND SOME TAF SITES MAY
SEE VSBYS DROP TO IFR FOR A BRIEF PERIOD.

LONG TERM...MAINLY VFR CONDITIONS.

&&

.MARINE...
SHORT TERM...WINDS AND SEAS SHOULD REMAIN BELOW SCA LEVELS.
HOWEVER...STRONG THUNDERSTORMS WILL MOVE ACROSS THE WATERS THIS
AFTERNOON.

LONG TERM...WINDS AND SEAS TO REMAIN BELOW SCA LEVELS.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...NONE.

&&

SYNOPSIS...POHL
NEAR TERM...POHL
SHORT TERM...POHL
LONG TERM...POHL
AVIATION...POHL
MARINE...POHL
Hazardous weather outlook, Jun 9, 12:22 PM EDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE GRAY ME
1222 PM EDT THU JUN 9 2011

MEZ007>009-012>014-018>028-NHZ001>010-013-014-101630-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
1222 PM EDT THU JUN 9 2011

...SEVERE THUNDERSTORM WATCH 450 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ150>154-101630-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
1222 PM EDT THU JUN 9 2011

...SEVERE THUNDERSTORM WATCH 450 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 9, 3:28 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
328 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     PLYMOUTH                43.76N  71.69W
06/09/2011                   GRAFTON            NH   AMATEUR RADIO

            TREES DOWN ON WIRES ON MORGAN DRIVE

&&

EVENT NUMBER GYX1100127

KM
Local storm report, Jun 9, 3:30 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
330 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     PLYMOUTH                43.76N  71.69W
06/09/2011                   GRAFTON            NH   AMATEUR RADIO

            TREE ON BUILDING ON TENNY MOUNTAIN HIGHWAY

&&

EVENT NUMBER GYX1100128

KM
Local storm report, Jun 9, 3:50 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
350 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     NEW CASTLE              43.07N  70.72W
06/09/2011                   YORK               NH   LAW ENFORCEMENT

            MILTIPLE TREES DOWN

&&

EVENT NUMBER GYX1100129

KM
Special weather statement, Jun 9, 3:52 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
352 PM EDT THU JUN 9 2011

MEZ007-008-NHZ001-002-092045-
NORTHERN COOS-NORTHERN FRANKLIN-NORTHERN OXFORD-SOUTHERN COOS-
352 PM EDT THU JUN 9 2011

...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY...COOS COUNTY AND
FRANKLIN COUNTY THROUGH 445 PM EDT...

AT 351 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 5 MILES NORTH OF ERROL...OR
ABOUT 17 MILES EAST OF COLEBROOK...MOVING EAST AT 30 MPH. THIS
CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND
MILLSFIELD...MOLLIDGEWOCK STATE PARK...ERROL...LAKE UMBAGOG NATIONAL
WILDLIFE REFUGE...WILSONS MILLS...WENTWORTHS LOCATION...MIDDLE DAM...
SOUTH ARM...ROXBURY AND BYRON THROUGH 445 PM EDT.

SMALL HAIL...HEAVY DOWNPOURS...CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 35 TO 45 MPH CAN BE EXPECTED.

HEAVY RAIN MAY CAUSE PONDING OF WATER AND DRAINAGE FLOODING.

LAT...LON 4486 7053 4462 7057 4476 7130 4497 7124

ES
Local storm report, Jun 9, 3:53 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
353 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     PLYMOUTH                43.76N  71.69W
06/09/2011                   GRAFTON            NH   EMERGENCY MNGR

            TREES DOWN ON I93 EXIT 26

&&

EVENT NUMBER GYX1100130

KM
Local storm report, Jun 9, 3:54 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
354 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     PLYMOUTH                43.76N  71.69W
06/09/2011                   GRAFTON            NH   EMERGENCY MNGR

            TREE ON APARTMENT BUILDING

&&

EVENT NUMBER GYX1100131

KM

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 9:01 AM EDTSpecial Weather StatementGYXCoos14 min
Jun 9, 10:04 AM EDTSpecial Weather StatementGYXCoos26 min
Jun 9, 10:06 AM EDTSevere Thunderstorm WarningGYXCoos39 min
Jun 9, 2:34 PM EDTSevere Thunderstorm WarningGYXGrafton, Merrimack, Sullivan41 min
Jun 9, 2:39 PM EDTSevere Thunderstorm WarningGYXCoos36 min
Jun 9, 3:00 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Grafton, Merrimack, Sullivan60 min
Jun 9, 3:38 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Strafford67 min
Jun 9, 3:52 PM EDTSpecial Weather StatementGYXCoos53 min
Jun 9, 4:06 PM EDTSevere Thunderstorm WarningGYXCoos54 min
Jun 9, 4:55 PM EDTSevere Thunderstorm WarningGYXRockingham, Strafford25 min
Jun 9, 7:21 PM EDTSpecial Weather StatementGYXSullivan54 min
Jun 8, 9:14 PM EDTSpecial Weather StatementGYXCumberland46 min
Jun 8, 9:23 PM EDTSevere Thunderstorm WarningGYXFranklin, Oxford37 min
Jun 8, 9:25 PM EDTSpecial Weather StatementGYXFranklin50 min
Jun 8, 9:55 PM EDTSpecial Weather StatementGYXOxford35 min
Jun 8, 10:05 PM EDTSpecial Weather StatementGYXOxford25 min
Jun 8, 10:29 PM EDTSpecial Weather StatementGYXWaldo31 min
Jun 8, 11:05 PM EDTSpecial Weather StatementGYXOxford25 min
Jun 9, 12:12 AM EDTSpecial Weather StatementGYXWaldo33 min
Jun 9, 10:45 AM EDTSpecial Weather StatementGYXOxford45 min
Jun 9, 12:36 PM EDTSpecial Weather StatementGYXSomerset39 min
Jun 9, 1:11 PM EDTSpecial Weather StatementGYXSomerset34 min
Jun 9, 3:46 PM EDTSpecial Marine WarningGYX119 min
Jun 9, 4:00 PM EDTSpecial Weather StatementGYXKennebec30 min
Jun 9, 4:05 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Franklin, Kennebec40 min
Jun 9, 4:15 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Cumberland, Oxford60 min
Jun 9, 4:24 PM EDTSpecial Weather StatementGYXSomerset66 min
Jun 9, 4:35 PM EDTSevere Thunderstorm WarningGYXCumberland, York40 min
Jun 9, 4:43 PM EDTSevere Thunderstorm WarningGYXSomerset35 min
Jun 9, 4:44 PM EDTSevere Thunderstorm WarningGYXKennebec, Knox, Lincoln, Waldo46 min
Jun 9, 5:17 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Kennebec, Knox, Lincoln, Sagadahoc, Waldo43 min
Jun 9, 5:33 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Kennebec42 min
Jun 9, 5:41 PM EDTSpecial Marine WarningGYX49 min
Jun 9, 5:43 PM EDTSpecial Marine WarningGYX92 min
Jun 9, 6:00 PM EDTSpecial Weather StatementGYXLincoln, Waldo45 min

Nearby

Severe Thunderstorm Warnings in New Hampshire, 2011Severe Thunderstorm Warnings in Maine, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.